MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EQUISTREAM ALPHACURVE DL CATHETER 14.5 FR, 28CM; DIALYSIS CATHETER

BARD ACCESS SYSTEMS EQUISTREAM ALPHACURVE DL CATHETER 14.5 FR, 28CM; DIALYSIS CATHETER
Model Number 5905280
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number of the device was provided.The device history records are currently under review.The return of the sample is pending.The investigation is currently underway.(expiration date: 03/2020).
 
Event or Problem Description
It was reported that upon opening the dialysis catheter insertion kit, the plastic tip of the tunneler was allegedly found to be broken.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Labeling review: a review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Investigation summary: a sample evaluation could not be performed as the samples were not returned therefore the investigation is inconclusive due to the fact that no sample was returned for evaluation.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.

Brand Name
EQUISTREAM ALPHACURVE DL CATHETER 14.5 FR, 28CM
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8670770
Report Number3006260740-2019-01550
Device Sequence Number10834049
Product Code MSD
UDI-Device Identifier00801741013812
UDI-Public(01)00801741013812
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K090101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5905280
Device Catalogue Number5905280
Device Lot NumberRECX2828
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1